help ! adrenal problem cause heart rythym problem?
i am currently undergoing testing for cushings or an adrenal problem and was wondering - i have been having episodes where all of a sudden my heart rate and bp drop dramatically and i feel like im gonna pass out (once i did), then my heart starts beating at 180 + beats per minute - also i started having heart palps and actually sometimes feel like my heart stops or slows very slow for a second it makes me woozy, - could the adrenal problem cause my heart rythym to mess up?
As the adrenal gland is the source of s adrenaline in one's system, I suspect if yours is producing extra adrenaline, it could cause sudden increases in you heart rate. This could, I think, cause other heart arrhythmia.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.